# SDR FDEA202407010905

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 75,901 hours, 28,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333211
- Condition: Corroded
- Location: Bs 1036 Lbl 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK STA 1036 LBL 57 HAS CORROSION. THIS IS A MAJOR REPAIR. INSPECTED SEAT TRACK BS 900 - 1180 LBL 58.22 IAW B 757 SRM 53-00-52-  1A FIG 101 SHEET 1, NO ALLOWABLE DAMAGE, REMOVED, LOCATED AND INSTALLED NEW SEAT   TRACK SECTION BETWEEN BS 900 - 1180 LBL 58.22 IAW B 757 SRM 51-40-02-OG.
